Chirality of real non-singular cubic fourfolds and their pure deformation classification


Creative Commons License

Finashin S., Kharlamov V.

REVISTA MATEMATICA COMPLUTENSE, vol.34, no.1, pp.19-41, 2021 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 1
  • Publication Date: 2021
  • Doi Number: 10.1007/s13163-020-00351-1
  • Journal Name: REVISTA MATEMATICA COMPLUTENSE
  • Journal Indexes: Science Citation Index Expanded, Scopus, MathSciNet, zbMATH, DIALNET
  • Page Numbers: pp.19-41
  • Keywords: Real cubic fourfold, Deformation chirality, Period map, Coxeter graphs, MODULI SPACE, HYPERBOLIC GEOMETRY

Abstract

In our previous works we have classified real non-singular cubic hypersurfaces in the 5-dimensional projective space up to equivalence that includes both real projective transformations and continuous variations of coefficients preserving the hypersurface non-singular. Here, we perform a finer classification giving a full answer to the chirality problem: which of real non-singular cubic hypersurfaces can not be continuously deformed to their mirror reflection.